Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generating function for sums of multiple zeta values and its applications


Authors: Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno
Journal: Proc. Amer. Math. Soc. 136 (2008), 387-395
MSC (2000): Primary 11M06, 40B05; Secondary 33C05
Published electronically: November 1, 2007
MathSciNet review: 2358475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generating function for specified sums of multiple zeta values is defined and a differential equation that characterizes this function is given. As applications, some relations for multiple zeta values over the field of rational numbers are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M06, 40B05, 33C05

Retrieve articles in all journals with MSC (2000): 11M06, 40B05, 33C05


Additional Information

Takashi Aoki
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: aoki@math.kindai.ac.jp

Yasuhiro Kombu
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: kombu@math.kindai.ac.jp

Yasuo Ohno
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: ohno@math.kindai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09175-7
PII: S 0002-9939(07)09175-7
Keywords: Multiple zeta values, hypergeometric functions
Received by editor(s): August 2, 2006
Published electronically: November 1, 2007
Additional Notes: The first author was supported in part by JSPS Grant-in-Aid No. 18540197.
The third author was supported in part by JSPS Grant-in-Aid No. 18540197 and No. 18740020.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.